This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
2 weeks ago, i went to hospital, n they stuck needle up my penis, so i could pee. Now i cant pee anymore? It looked like green snot. I think i caught NMS from antiphycotic drugs. Today is 1 month, & out of predzone. Very dizzy
How are you? Aside from the inability to urinate and dizziness, are there other symptoms present? If there is difficulty urinating, it is best that you see your urologist for proper evaluation. Your symptoms as well as your medical history are important considerations also. Medication side effect as well as other urological issues should be ruled out to make sure that urological complications are avoided. Direct clinical examination is important. Take care and do keep us posted.
Hi Dr. Santos.
I want to thank you for ur response. I first went to a hospital, cas of my severe cluster headaches. I brought my brother up from California, so he could see my suffering. These clusters seemed to be more severe than my past ones? What happenned first, was i went to a local hosp., & they insisted on injecting me with what they said would stop my re-bound clusters. I told them, i was now fine, cas the headache went away. Well, they injected me with predizone, & a new drug, SEQU? (they now deny it, but i have the discharge paperwork) Imediately, they took off, & i go, HEY, Where r you? My crotch seemed to be burning up, but only lasted like 20 minuites. Told them i ws ready to leave, but they insisted i wait 3 hours?
Well, my clusters got worse, & more frequent. They always happenned when i was tired, or sleeping. Now, my brother was here, & he saw the hell i was going through. Twice, i woke up, & a clearish, bloody liquid, was coming out my nose, & eyes?(right side) (now i think they were brain anorisms?, first thought they were NMS, cas second hospital, on my discharge papers, they mentioned , PHQ-9 symptom checklist, & do not resesitate?) WELL, this was where i got my first, thing up my penis, so i could pee? Well 7 days later, went to another hospital, cas this one was giving me abilify, & it was causing me to act like a spastic! So, this hospital, had me pee, & harly anything came out, & they stuck that tube up me again. I finally saw an urolist, 10 days later, & she gave me some anti-biotics, & Rapaflo. Still doing the rapaflo, but my pee is starting to get bad again! I see her in a week. Mean-while, i ended up with cateracts from the cluster headaches! The second eye doctor, said, i probably will have to stay on the rapaflo, rest of my life?(see her tomorrow) I have had a heart attack back in 2007, with 99 percent blockage. That took over a year to make me a little better, but now, im really handycapped, & ive sorta lost interest in living. I am not a poor man, but what i have gone thru, in the last 2-3 months, ive lost hope in doctors, & hospitals, with there lieing, & changing my medical records. I am not paranoid, & i have all my medical records, old, & new! , & you can see where they changed them. Anyway, now it is starting all over with my peeing! I have no interests, unless i am on predizone. I also have a dishonest pshychietrist, who is covering up his mistakes, but the SEQU, they injected, i think was seroquil, which he tried to give me before, without giving me bloodwork. I have a history of heart disease, & diabeties, runs in the family, & just about everything, else, that they say, dont take if you have all those symptoms! & then they, or the other hospital, kept giving me abilify! I always, was the happy person, until, they gave me those medicines.(this is just some of the story!) Thank you. Steve
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.